MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED
Catalog Number 823114
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim valve (id 823114) implanted on (b)(6) 2024 stopped draining.Therefore the valve was explanted and replaced on (b)(6) 2024.The patient is stable.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823114) was returned for evaluation.Device history record (dhr) - the product code 82-3114 with lot 7250352, conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 40 mmh2o.The valve was visually inspected; the valve was inclined inside of the silicon casing.The valve failed the test for programming, occlusion, and reflux.The valve was leak tested and passed.The pressure test could not be performed as the device could not be programmed.The valve was disassembled.The valve was visually inspected under microscope at appropriate magnification; biological debris was found on the ruby ball, motor and on the seat of the ruby ball.Root cause analysis - the root cause for the programming and occlusion issues are due to biological debris and protein build up interfering with the valve.The possible root cause for the valve returned to the inside of the silicon is due to a too great pressure at the moment of the injection of liquid (from the biological debris), which inflated the silicon, and the valve turned.

Brand Name
MICRO CHPV UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20786809
Report Number3013886523-2024-00375
Device Sequence Number6989584
Product Code JXG
UDI-Device Identifier10381780519171
UDI-Public(01)10381780519171(17)280430(10)7250352
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823114
Device Lot Number7250352
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale